Excess saliva

bobbiejo
bobbiejo Member Posts: 23
edited March 2014 in Breast Cancer #1
I had my third round of TAC on the 13th. I had felt tired but not sick on the past two. The third time, a week out I ran low grade fever and had sores in my mouth and throat. I was sick for a couple of days. I feel like I am chewing tobacco - I have to carry around a spit cup. I haven't eaten hardly anything. They gave me medicine for the throat - but that made me sick to just put it to my mouth, let alone swallow it. My doc said it could be just a bug - my counts were down. They gave me a an Levoquin for seven days and I had IV fluids for three days. Any suggestions for the throat and excess saliva?

Comments

  • bullfrog13
    bullfrog13 Member Posts: 213
    Dear Bobbiejo-been there-
    about the only thing I ever found that helped me was those cepacol drops - they are yellow and aren't to bad. I tried almost everything else -including gum--- *makes yucky face*- one of my nurses suggested life safers - *bad me* even tho I never tried them I heard it helps to. Good luck and God Bless you in your journey back home from planet cancer
    [email protected]
  • lindamc
    lindamc Member Posts: 27
    Bobbijo, my nurse gave me a recipe that is supposed to help with the sores to prevent and help heal if already have them it is; 1 tsp. salt .1tsp baking soda put that with 4 cups water and rinse/spit 4-5 times per day and more often if needed. The salty taste is not too bad as it is sooo dilute, hopes this helps. A Hug for you!